# SDR VJ970013

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47322
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SB096302233
- Condition: Non Conforming
- Location: Dorsal Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL THE DORSAL FIN AT THE LT OUTBOARD ATTACH WAS FOUND WITH A EXISTING REPAIR THAT WAS NOT IAW THE SRM.  REMOVED THE EXISTING ATTACH ANGLES.  RECEIVED NEW ATTACH ANGLES AND INSTALLED IAW DC9 SRM 53-05 FIG 19, SB DC-9 53A-223 AND AD 89-08-10 PARA A.1.  (M)
